# SDR DALA2025010212116

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 87,641 hours, 22,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 WORKING AMDS 5720-01100-05A, LH WING STEP,14 HOLE 13 HAS CRACK INDICATION RADIATING FROM THE 7 O'CLOCK FROM FWD. INDICATION REMAINS AFTER 1ST OVERSIZE CUT TO 0.577. CORRECTIVE ACTION: ENSURED SUSCEPTIBLE AREAS ARE PROTECTED PER AMM 20-60. COMPLETED TABLE 1 AND 2 COLUMNS A AND B PER ATS PER 24-03215 REV P1. INSPECTED HOLE 13 PER PER 24 -03125 REV P1 AND 757 NTM PART 6 51-00-16. CRACK INDICATION AT 7 O'CLOCK. PROVIDED RESULTS WC 5720-01100-2A AND 3A TO ATS ENGINEERING. REAMED HOLE#13 INSPECTED HOLE 13 PER 757 NTM PART 6, 51-00-16. HFEC SHOWS CRACK INDICATION REMAINS AT 7 O'CLOCK IN TOP SHEET HALFWAY TO THE SHIM LAYER. REAMED HOLE 13 TO .6089. PERFORMED INSPECTION OF HOLE 13 PER 757 NTM PART 6 51-00-016. NO CRACK INDICATION FOUND. COMPLIED WITH ATS PER 24-03215 REV P2 PART 2 BLOCK 1. COMPLIED WITH PART 2 BLOCK 2. COMPLIED WITH PART 2 BLOCK 3.COMPLIED WITH PART 2 BLOCKS 4, 5 AND 6. COMPLIED WITH ATS PER 24-03215 REVS P1 AND P2.
